# SDR ASAA2013101496371

- Difficulty date: October 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: 65C2072366
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME HAS CRACK AT THE INBD UPPER EDGE OF THE VERTICAL FOOTPRINT OF THE TOP STOP PAD FITTING BETWEEN STR 19R AND 20R APPROX .1875 INCHES LONG.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 51-40-02-0G-0.
